# SDR UALA2011022400918

- Difficulty date: February 22, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,399 hours, 22,259 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY LIGHT INOPERATIVE.  R & R CORRODED LIGHT BULB AND OPS CHECKED GOOD.
